Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2018 (2018), Article ID 4710754, 10 pages
Research Article

Generalized Pseudospectral Method and Zeros of Orthogonal Polynomials

Department of Mathematics, University of Colorado Colorado Springs, 1420 Austin Bluffs Pkwy, Colorado Springs, CO 80918, USA

Correspondence should be addressed to Oksana Bihun; ude.sccu@nuhibo

Received 16 November 2017; Accepted 21 December 2017; Published 7 February 2018

Academic Editor: Andrei D. Mironov

Copyright © 2018 Oksana Bihun and Clark Mourning. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Oksana Bihun and Clark Mourning, “Generalized Pseudospectral Method and Zeros of Orthogonal Polynomials,” Advances in Mathematical Physics, vol. 2018, Article ID 4710754, 10 pages, 2018. doi:10.1155/2018/4710754